Inhomogeneous boundary value problems in a half space
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 3, p. 331-365
@article{ASNSP_1965_3_19_3_331_0,
     author = {Barros-Neto, J.},
     title = {Inhomogeneous boundary value problems in a half space},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {3},
     year = {1965},
     pages = {331-365},
     zbl = {0145.14703},
     mrnumber = {185265},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1965_3_19_3_331_0}
}
Barros Neto, J. Inhomogeneous boundary value problems in a half space. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 3, pp. 331-365. http://www.numdam.org/item/ASNSP_1965_3_19_3_331_0/

[1] Agmon, S., The Lp approach to the Dirichlet problem, An. Sc. Norm. Sup., Pisa, XIII (1959) p. 49-92. | Numdam | Zbl 0108.10203

[2] Aronsjanz, N. and Smith, K.T., Theory of Bessel Potentials, I, An. Inst. Fourier, XI, (1961) p. 385-475. | Numdam | MR 143935 | Zbl 0102.32401

[3] Deny - Lions , Les Espaces du Type de Beppo Levi, An Inst. Fourier, V (1953-54) p. 305-370. | Numdam | MR 74787 | Zbl 0065.09903

[4] Hormander , Lions, Sur la Complétion par rapport à une intégrale de Dirichlet, Mart. Scand. IV, (1956) p. 259-270. | MR 87848 | Zbl 0078.28003

[5] Lions, J.L., Sur les espaces d'Interpolation ; Dualité, Math. Scand. IX (1961) p. 147-177. | MR 159212 | Zbl 0103.08102

[6] Lions, J.L. and Magenes, E., Problèmes aux limites non-homogènes, (I) Ann. Sc. Norm. Sup., Pisa, XIV, (1960) p. 259-308; (III) id., XV, (1961) p. 39-101; (IV) id., (1961) p. 311-326; (V) id., (1962) p. 1-44; (II) An. Inst. Fourier, XI, (1961) p. 137-178. | Numdam

[7] Magenes, E., and Stampacchia, G., I problemi al Contorno per le Equazioni Differentiali di Tipo Ellittico, Ann. Sc. Norm. Sup., Pisa, XII, (1958), p. 247-358. | Numdam | MR 123818 | Zbl 0082.09601

[8] Nirenberg, L., Remarks on Strongly Elliptic Partial Differential Equations, Comm. Pure Appl. Math., VIII, (1955) p. 648-674. | MR 75415 | Zbl 0067.07602

[9] Schwartz, L., Théorie des Distributions I et II, Herman and Cie, Paris (1950). | MR 209834 | Zbl 0042.11405

[10] Sobolev, S.L. Applications of functional analysis in mathematical physics, Leningrad, (1950).

[11] Stein, E.M. and Weiss, G., Interpolation of operators with change of measure, Trans. Amer. Math. Soc. 87, (1958) p. 159-172. | MR 92943 | Zbl 0083.34301

[12] Barros-Neto, J., The Dirichlet Problem for Homogeneous Elliptic Operators in a Hulf Space, Bull. Am. Math. Soc., vol. 70, n°. 6, Nov. 1964, p. 798-802. | MR 169085 | Zbl 0125.05601